RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 4, Pages 881–894 (Mi izv1429)  

This article is cited in 3 scientific papers (total in 3 papers)

Semisimple automorphism groups of four-dimensional affine space

D. I. Panyushev


Abstract: It is shown that any regular action of a semisimple algebraic group on $\mathbf A^4$ is equivalent to a linear action.
Bibliography: 22 titles.

Full text: PDF file (1699 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 23:1, 171–183

Bibliographic databases:

UDC: 519.4
MSC: 14L30

Citation: D. I. Panyushev, “Semisimple automorphism groups of four-dimensional affine space”, Izv. Akad. Nauk SSSR Ser. Mat., 47:4 (1983), 881–894; Math. USSR-Izv., 23:1 (1984), 171–183

Citation in format AMSBIB
\Bibitem{Pan83}
\by D.~I.~Panyushev
\paper Semisimple automorphism groups of four-dimensional affine space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 4
\pages 881--894
\mathnet{http://mi.mathnet.ru/izv1429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=712097}
\zmath{https://zbmath.org/?q=an:0581.14033}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 23
\issue 1
\pages 171--183
\crossref{https://doi.org/10.1070/IM1984v023n01ABEH001461}


Linking options:
  • http://mi.mathnet.ru/eng/izv1429
  • http://mi.mathnet.ru/eng/izv/v47/i4/p881

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Hanspeter Kraft, Vladimir L. Popov, “Semisimple group actions on the three dimensional affine space are linear”, Comment Math Helv, 60:1 (1985), 466  crossref  mathscinet  zmath  isi  elib
    2. Hanspeter Kraft, Gerald W. Schwarz, “Reductive group actions with one-dimensional quotient”, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, 76:1 (1992), 1  crossref  mathscinet  zmath
    3. V. L. Popov, “On polynomial automorphisms of affine spaces”, Izv. Math., 65:3 (2001), 569–587  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:139
    Full text:49
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019